# SDR FDKA2009092900181

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 15,584 hours, 14,992 cycles
- System (JASC): 3300 · Lighting System
- Part: Module
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6210 CVG-HTS.  ELECTRICAL FUMES AT GALLEY AREA WITH GROUND POWER UNIT HOOKED UP.  MX REMOVED AND REPLACED LIGHT MODULE ASSY.
